# SDR VNAA2018053111101

- Difficulty date: May 31, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 33,881 hours, 33,812 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FINAL APPROACH THE CREW SELECTED FLAPS 30 AND RECEIVED A FLAPS FAIL WARNING MESSAGE. THE CREW DECLARED AN EMERGENCY AND DIVERTED AND LANDED WITHOUT INCIDENT.  MX C/W T.O. 27-050-004 ZERO RIGGED BPSU'S. RIG CHECKED GOOD AT THIS TIME. OPS CHECK GOOD. THIS CLEARS MEL.
